# SDR CALA2019061700966

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 60,420 hours, 25,907 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5227904620551
- Condition: Cracked
- Location: Rh Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEC A3NB-05-3-6171 DOT A-24-001 RH O/WING HATCH RIB CRACKED AT RIVET HOLE. NONROUTINE 9025688 REMOVED AND REPLACED FWD SIDE BEAM AND SEGMENT FOR R/H OVER WING EMERGENCY EXIT DOOR IAW A319 SRM 51-72-11-911-001. ADD EMP:V918825
